# SDR FDEA201606212100

- Difficulty date: June 21, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 84,008 hours, 27,339 cycles
- System (JASC): 3140 · Central Computers
- Part: Msc
- Part number: 4059027903
- Part serial: 92040322
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT RECEIVED A CARGO FIRE LOWER FWD 1 ALERT.  FORWARD CARGO WAS CLOSED.  COMPLIED WITH QRH.  INSTALLED AGENT 1 LOWER CARGO COMPARTMENT FIRE EXTINGUISHER CONTAINER'S FWD AND AFT DISCHARGE HEADS AND DISCHARGE CARTRIDGES IN REF TO AMM 26-22-01-4.  R&R MSC IAW MM 31-42-01.  RECONNECTED CONNECTORS AND OPS CHECK GOOD REF 26-22-01-4.  COMPLIED WITH A ROUTING AND LEAK CHECK OF FWD CARGO BOTTLE NR 1  DEPLOYMENT LINES REF 26-22-05-2, CHECKS GOOD.  OK FOR SERVICE.
